# SDR 2003F00111

- Difficulty date: January 17, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 9198 - MIA-TPA - AFTER LANDING, RED LIGHT IN LANDING GEAR HANDLE ILLUMINATED AND LANDING GEAR WARNING HORN WOULD NOT CEASE.  RESECURED LANDING GEAR HANDLE LIGHT KNOB.  OPERATIONAL CHECK NORMAL.  TEST FLIGHT SATISFACTORY.  (M)
